English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On difference schemes for quasilinear evolution problems

MPS-Authors
/persons/resource/persons109958

Meyer-Spasche,  R.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Meyer-Spasche, R. (2007). On difference schemes for quasilinear evolution problems. Electronic Transactions on Numerical Analysis, 27, 78-93.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-0848-4
Abstract
There is no abstract available